# SDR SWAA2023071159070

- Difficulty date: June 14, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,473 hours, 9,653 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT FLOOR SUPPORT BRACKET CRACKED @ S-27L STA 867 BELOW WASTE CENTER ENCLOSURE POST<[01] REMOVED AND REPLACED AFT OF AFT CARGO COMPARTMENT NEW FLOOR SUPPORT BRACKET S-27L STA 867 BELOW WASTE CENTER ENCLOSURE PER REF SRM 51-40-02-0G-0;[02] VERIFIED REMOVED AND REPLACED AFT OF AFT CARGO COMPARTMENT NEW FLOOR SUPPORT BRACKET S-27L STA 867 BELOW WASTE CENTER ENCLOSURE.
